Dr. increased my Zoloft felt a little loopy is that normal

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 9/24/2006 6:17 PM (GMT -7)   
I am in the process of weaning off my Xanax with Dr's help, and increasing my Synthroid, and dr. put me from 125 mg of Zoloft from 100. I felt good this morning but a little out of it - is this normal? Also, I had taken Advil for TOM cramps. I take Zoloft and Synthroid at bed time.

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 9/25/2006 3:50 AM (GMT -7)   
Hi Bethers, I would say that since you have already been taking 100mg of Zoloft successfully that you shouldnt notice any physicial side effects from a small increase in it.  It is most likely the bump in your Synthroid and weaning off of the Xanax that is giving you this feeling.  As for it being normal...I cant say as I'm not a doctor.  But if it becomes bothersome you may want to give your physician a call to notify them.

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 12:16 AM (GMT -7)
There are a total of 2,735,772 posts in 301,331 threads.
View Active Threads


Who's Online
This forum has 151433 registered members. Please welcome our newest member, teenujohn.
243 Guest(s), 7 Registered Member(s) are currently online.  Details
Georgia Hunter, msOuchie, Job_the_Phoenix, gilly2, celebrate life, (Seashell), julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer